Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2764 Publications


2020 | Journal Article | IST-REx-ID: 8220 | OA
Corominas-Murtra, Bernat, Colinda L.G.J. Scheele, Kasumi Kishi, Saskia I.J. Ellenbroek, Benjamin D. Simons, Jacco Van Rheenen, and Edouard B Hannezo. “Stem Cell Lineage Survival as a Noisy Competition for Niche Access.” Proceedings of the National Academy of Sciences of the United States of America 117, no. 29 (2020): 16969–75. https://doi.org/10.1073/pnas.1921205117.
View | Files available | DOI | PubMed | Europe PMC
 

2020 | Thesis | IST-REx-ID: 7944 | OA
Masárová, Zuzana. Reconfiguration Problems. IST Austria, 2020. https://doi.org/10.15479/AT:ISTA:7944.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, László, Torben H Krüger, and Dominik J Schröder. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, 2020, 50. https://doi.org/10.1007/s00220-019-03657-4.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics 178, no. 2 (2020): 319–78. https://doi.org/10.1007/s10955-019-02434-w.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6563 | OA
Filakovský, Marek, and Lukas Vokřínek. “Are Two given Maps Homotopic? An Algorithmic Viewpoint.” Foundations of Computational Mathematics 20 (2020): 311–30. https://doi.org/10.1007/s10208-019-09419-x.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

oa=1

Search

Filter Publications